# SDR CALA2022040400866

- Difficulty date: April 2, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28967
- Aircraft time: 86,508 hours, 21,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N54102
- Condition: Corroded
- Location: Sta 720-740
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK- MAIN CABIN FLOOR STA 720-740 RBL65 HAS CORROSION O N UPPER SURFACE. TRANSCRIBED FROM HAECO GSO NRC 9284976
